Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
comcast

Amnesteem and Me

Recommended Posts

Here goes nothing! After a really bad breakout this past August of severe acne, I have spent countless time and money trying to battle my acne. I hope this time it will really work for me! :pray:

A little background information: I'm 19 years old junior in college turning twenty on the 31st. In the ten years that I have had acne, I have tried everything..(Predisone, Doxy, Mino, Bactrim, Differin, Dan's Regimen) and nothing worked. So, Amnesteem is my last resort. Luckily, I went for a second opinion while I was home for Christmas Break; otherwise, I would have had to wait until Feb. to get a prescription from my primary derm at school.

Anyway, I started Amnesteem on Dec. 28. I decided to write this journal because I noticed how supportive everyone is on these boards. I think I really need it because no one around seems to know what I am going through with my acne. I have noticed that I have withdrawn myself from social events including Christmas with my family because I don't want people to look at my face like it is. The pity that I recieve when I'm in public feels worse then the acne itself...Oh, don't worry you're still beautiful....It's just acne it will go away...No! Really? I mean I thought it was just a fluke. I haven't been putting out hundreds of dollars for something that will go away by itself. The worse part of it is that I am in college and I am constantly surrounded by so many people on a daily basis..all of them have flawless skin...yay! :razz:

I hope this Amnesteem really works because for the last few days I have been getting a pounding headache since I started the meds and I am really drowsy. Plus, my doc put my on 60mg a day...Is that a lot? I don't know!

Share this post


Link to post
Share on other sites

I know what your going through just dont think about it to much. Your questions about if 60mg is good for you really depends on how much you weigh and the severity of your acne. My acne is very moderate but sometimes it gets severe and Im a male weighing 165lbs. so my derm put me on 60mg a day. I been on it for over a month now and I use the generic brand Amnesteem. Its been a very bumpy road of course and nothing comes easy in life believe me. Im 27 and battling this disease since I was 12. I noticed after 2-3 weeks that there were things happening like very dry skin and really bad peeling lips. I also have flaky skin all over my cheeks and forehead, its weird but oh well, just use lot of moisturizer and lip balm. I always had very oily skin but now it has almost disappeared but I do feel a little bit. Anyways just hang in there.

Share this post


Link to post
Share on other sites

Here goes nothing! After a really bad breakout this past August of severe acne, I have spent countless time and money trying to battle my acne. I hope this time it will really work for me! :pray:

A little background information: I'm 19 years old junior in college turning twenty on the 31st. In the ten years that I have had acne, I have tried everything..(Predisone, Doxy, Mino, Bactrim, Differin, Dan's Regimen) and nothing worked. So, Amnesteem is my last resort. Luckily, I went for a second opinion while I was home for Christmas Break; otherwise, I would have had to wait until Feb. to get a prescription from my primary derm at school.

Anyway, I started Amnesteem on Dec. 28. I decided to write this journal because I noticed how supportive everyone is on these boards. I think I really need it because no one around seems to know what I am going through with my acne. I have noticed that I have withdrawn myself from social events including Christmas with my family because I don't want people to look at my face like it is. The pity that I recieve when I'm in public feels worse then the acne itself...Oh, don't worry you're still beautiful....It's just acne it will go away...No! Really? I mean I thought it was just a fluke. I haven't been putting out hundreds of dollars for something that will go away by itself. The worse part of it is that I am in college and I am constantly surrounded by so many people on a daily basis..all of them have flawless skin...yay! :razz:

I hope this Amnesteem really works because for the last few days I have been getting a pounding headache since I started the meds and I am really drowsy. Plus, my doc put my on 60mg a day...Is that a lot? I don't know!

Hey there -- I felt like I was reading about myself when I read your posting! (Well, except that I'm 34...). I started Amnesteem on December 27th, turned 34 on the 29th, tried a lot of the same medicines that you had used previously and had my own huge breakout in August. I'd always had a slight problem with nodule/cystic acne, but never more than one at a time and not very often. In August, though, it just exploded. Not only did I look awful, it hurt like hell. I have been pulling away socially as well and have heard the same things about my acne....it will go away, etc., it's not as noticeable as you think, etc. I know people are trying to be supportive, but it's just so hard. It really does a job on your self esteem. Anyway, I'm on 40mg a day and so far haven't felt any of the side effects other than muscle fatigue and a little joint pain. Hang in there and keep us updated on your progress! This message board is a good way to get support!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×